Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Spotting and itchy vagina. Started having sex. Treatment?

hey, i recently started to have sex after 6 years and i have noticed that I have had itching. My period is suppose to be here but it is really spotty. also my labia ( the skin closer to the uterea) is hanging out like a flap of skin. I am very afraid that it is serious. I am not sexually active and we only did it on two seperate occasions. please help
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello there.

Itchy vagina with discharge and redness could be due to genital infections.

The other possibility if you are more than 45 years can be that you are approaching menopause. This is because in menopause due to lack of estrogen, there is dryness and itching in the vagina. Besides sexual activity can also become painful. Loose hanging labia can be due to loss skin and muscle tone and atrophy of surrounding tissues near menopause.
Light periods in the form of spotting can also be explained by the same.

I hope I have answered your query.

Take care.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor